MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE

SORIN GROUP ITALIA S.R.L. - CRM FACILITY REPLY; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number REPLY DR
Medical Device Problem Codes Nonstandard Device (1420); Incorrect Device Or Component Shipped (2962)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
Reportedly, on (b)(6) 2018, usa crm technical services was informed that the as-shipped polarities of the subject pacemaker were unipolar instead of bipolar.As reply pacemakers are designed to prevent polarity reprogramming from unipolar to bipolar without normal lead impedance measurement, the polarity cannot be reprogrammed before implantation.
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.
 
Event or Problem Description

Brand Name
REPLY
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
parc d'affaires noveos 4 avenue réaumur
.
clamart 92140
FR  92140
MDR Report Key7604493
Report Number1000165971-2018-00570
Device Sequence Number1396332
Product Code NVZ
UDI-Device Identifier08031527011523
UDI-Public(01)08031527011523(11)171102(17)190602
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2019
Device Model NumberREPLY DR
Device Catalogue NumberREPLY DR
Device Lot NumberS0291
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/07/2018
Initial Date Received by Manufacturer 06/07/2018
Supplement Date Received by Manufacturer06/28/2018
Initial Report FDA Received Date06/15/2018
Supplement Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1